# SDR 9616739154

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Press Panel
- Condition: Cracked
- Location: Fs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT THE LEFT OUTBOARD VERTICAL STIFFENER FS 105.  REPAIRED PANEL (P/N 9910073-313) PER EA 91-110860.
